difficult child starts Vyvanse tomorrow...

Discussion in 'General Parenting' started by shellyd67, May 21, 2011.

  1. shellyd67

    shellyd67 Active Member

    Yeah I am anxious as all get out but I am hoping for the best.

    Spoke with- psychiatrist at length about switching from Concerta to Vyvanse with no break in between.

    Also, spoke with- Pharmacist at our local pharmacy at length.

    I really hate this medication change thing !!!

    Will let you know how it goes ...:praying:
     
  2. ML

    ML Guest

    crossing fingers that it goes great.
     
  3. Jena

    Jena New Member

    have zero experience with that medication. i know medication changes are the worst!!! good luck, stay calm i'm hoping for the best

    (((Hugs)))
     
  4. Wiped Out

    Wiped Out Well-Known Member Staff Member

    I hope this is a successful medication for your difficult child! It was a good medication for easy child/difficult child while she took it.
     
  5. shellyd67

    shellyd67 Active Member

    Well, we started yesterday and so far he has complained of headaches but has no problem watching TV loudly or playing his video games ???

    He did come out of school melancoly today ... He said that a few of his friends are dropping him on their friend list for XBOX because he is annoying ...

    He also received a grade of an 80 on a project that he did in science and was really upset about that.

    He seems to be fine now ...

    I called the School Nurse and updated her on his new medication and he informed his goofy Teacher ...

    I really hate when kids are little jerks to him. He is really trying socially and I have seen improvement over the last few months and he seems to be relating better to his peers.

    Sigh, again ... Thanks for the input !!
     
Loading...